Browse Title Index


 
Issue Title
 
Vol 6, No 2: GJM A Case Study of a Secondary Mathematics Teacher’s Beliefs and Practices Relative to NCTM Principles: Implication for Teacher Education, Curriculum Change, and School Reform Abstract   PDF
Roland G. Pourdavood, Patrick Wachira, Sneha Pitre
 
Vol 7, No 1: GJM A class of polynomial interior-point methods for $P_*(\kappa)$ horizontal linear complementarity problem based on a trigonometric kernel function Abstract   PDF
Shuang Wang, Jia Gu, Jinwei Yang
 
Vol 4, No 1: GJM A class of primal-dual interior-point methods for convex quadratic optimization based on a parametric kernel function with a trigonometric barrier term Abstract   PDF
Jia Gu, Shuang Wang, Jinwei Yang
 
Vol 7, No 1: GJM A COMMON RANDOM FIXED POINT THEOREM IN HILBERT SPACE Abstract   PDF
Prabha Chouhan, Sarla Chouhan
 
Vol 9, No 1: GJM A COMMUTATIVITY THEOREM FOR PRIMARY NEAR-RINGS Abstract   PDF
HOSEIN GHOWSI
 
Vol 6, No 2: GJM A new subclass of Meromorphic p-valent Functions Defined by Fractional diffrointegral Operator Abstract   PDF
Thamer Khalil, MS. Al-Khafaji
 
Vol 8, No 1: GJM A New Type of Fuzzy Implicative Ideals of a BH-Algebra Abstract   PDF
Husein Hadi Abbass, Suad Abdulaali Neamah
 
Vol 13, No 1: GJM A Note On Para Trans-Sasakian submersions Abstract   PDF
T. TSHIKUNA-MATAMBA
 
Vol 10, No 1: GJM A parametric kernel function with a trigonometric barrier term for second-order cone optimization Abstract   PDF
Xiyao Luo, Guangyuan Che, Fudong Chen, Qinglin Hu, Yue Zhang
 
Vol 12, No 1: GJM A Study on Matching Problems of Taxi Resources in Different Time and Space Abstract   PDF
Chunxue Zhao
 
Vol 2, No 1: GJM A Theorem on Riemannian Curvature Generalizes Gaussian Curvature Abstract   PDF
Afroza Akter, Prof. Dr. Showkat Ali, Dr. Salma Parvin
 
Vol 8, No 2: GJM ABOUT A CENTER IN A LIÉNARD TYPE SYSTEM AND QUALITATIVE PROPERTIES ASSOCIATED Abstract   PDF
Juan Eduardo Nápoles Valdes, Paulo M. Guzmán, Luciano M. Lugo Motta Bittencurt
 
Vol 6, No 3: GJM Algebraic Partial equations Abstract   PDF
Arm Boris Nima
 
Vol 5, No 1: GJM Algorithms for the BasicOperations on Trigonometric Series Abstract   PDF
Z.A. Mominkhan
 
Vol 3, No 2: GJM Al-Tememe Convolution Abstract   PDF
Ali Hassan Mohammed, Alaa Sallh Hadi, Hassan Nadem Rasoul
 
Vol 9, No 1: GJM AN HYBRID OF NUMERICALLY STABLE SIMULATION MODEL FOR THE SOLUTION OF SOME INITIAL VALUE PROBLEMS IN ORDINARY DIFFERENTIAL EQUATIONS Abstract   PDF
Obayomi A.A, Oke M.O, Olaosebikan T.E, Raji R.A
 
Vol 5, No 1: GJM Analysis of Transient and Steady States of Neat Soap Manufacturing Plant Abstract   PDF
Dhanesh Garg, Satish Kumar
 
Vol 5, No 2: GJM Application of Decision Tree model in an Epidemiological Study Abstract   PDF
Jin Renhao, Fang Yan, Tao Liu
 
Vol 11, No 1: GJM APPLICATION OF SOFT I -closed SETS IN SOFT IDEAL TOPOLOGICAL SPACES Abstract   PDF
R. Jeevitha, M. Parimala
 
Vol 11, No 1: GJM APPLICATION OF SOFT Iαψ -closed SETS IN SOFT IDEAL TOPOLOGICAL SPACES Abstract   PDF
R. Jeevitha, M. Parimala
 
Vol 8, No 2: GJM APPROXIMATION BY TRIGONOMETRIK POLYNOMIALS IN SUBSPACE OF VARIABLE EXPONENT GRAND LEBESGUE SPACES Abstract   PDF
Sadulla JAFAROV
 
Vol 8, No 3: GJM Artin's characters table of the group Q2m×D4 when m is a prime number Abstract   PDF
Naba Hasoon Jabir
 
Vol 12, No 2: GJM Asymptotic Behavior of Solutions of Second Order Neutral Delay Dierence Equations with "Maxima" Abstract   PDF
K. Malathi, S. Rajan
 
Vol 3, No 1: GJM Bianchi type- I viscous fluid cosmological models with stiff matter and time dependent Λ- term Abstract   PDF
Rajendra Kumar Dubey, Sunil Dwivedi, Anil Saini
 
Vol 11, No 2: GJM Big generalized fuzzy QS-ideals of QS-algebras Abstract   PDF
Dr. Areej Tawfeeq Hameed, Akhlas Kadom Abaid
 
1 - 25 of 145 Items 1 2 3 4 5 6 > >>